Seeing 2 black dots connected by a blurred black/grey line
In September 2009, I was sitting in a college course and all of the sudden I started to see two black dots, that are connected by a very blurred black/grey line. Depending on the lighting of my enviorment, it can be very thick and black, or very light colored and blurred. The line that connects the two dots seems slight bent upward. I first thought this was due to stress because I am carrying a lot on my plate as a college student. However, as my stress level decreased, the problem was still consistant, and got to the point where I started to get headaches from it. In November, I finally got some money (I dont have health insurance) and went to a doctor. I was given an eye exam and it was determined that I had perfect vision in my right eye and almost perfect in my left eye. The doctor also took x-rays of my eyes and found that there was a black smudge on my optic disk. However, I have no problems with my right eye, it's my left eye that is seeing the black spots. The doctor did not find any floaters and could not determine what was wrong.
I don't get headaches that much from it anymore because I have learned to ignore it. But it still gets annoying sometimes and I am wondering if this is something major.
I am taking two prescriptions; Effexor XR (150 mg) and Adderall XR (35mg), I have been taking these for seven years, so I don't think that my eye issue is related to them.
You should not have left until you had a reasonable explanation of the cause. Statistically the most common cause would be a vitreous floater that is too small for the eye md to see but large enough for you to see
Use the search feature and archives to read about vitreous floaters and posterior vitreous detachment. No one cannot get rid of floaters but they often drop to the bottom of the eye and are not seeen or the brain tunes them out. Be sure you've seen a ophthalmlogist Eye MD
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.